# SDR SWAA2015090943563

- Difficulty date: August 1, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 5910784
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FWD VERTICAL DOOR CUT OUT CRACKED.  R & R CUT OUT IAW DWG & SRM.
